Let p be a positive prime integer. We construct p-adic families of de Rham cohomology classes and therefore p-adic families of nearly overconvergent elliptic modular forms. As an application we define triple product p-adic L-functions attached to three finite slope families of modular forms satisfying certain assumptions.
"Triple product p-adic L-functions associated to finite slope p-adic families of modular forms." Duke Math. J. 170 (9) 1989 - 2083, 15 June 2021. https://doi.org/10.1215/00127094-2020-0076